IJPAM: Volume 96, No. 2 (2014)

A NOTE ON SYMMETRIC $k$-TRIDIAGONAL
MATRIX FAMILY AND THE FIBONACCI NUMBERS

Fatih Yılmaz$^1$, Tomohiro Sogabe$^2$
$^1$Department of Mathematics
Polatlı Art and Science Faculty
Gazi University
06900, Ankara, TURKEY
$^2$Graduate School of Information Science
Technology Aichi Prefectural University
Aichi 480-1198, JAPAN


Abstract. In this note, we provide arbitrary integer powers for another type of $k$-tridiagonal matrix family whose integer powers are specified to the famous Fibonacci numbers.

Received: July 14, 2014

AMS Subject Classification: 15A18, 15A15

Key Words and Phrases: $k$-tridiagonal matrix, Chebyshev polynomial, determinant, Fibonacci numbers

Download paper from here.




DOI: 10.12732/ijpam.v96i2.10 How to cite this paper?

Source:
International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395
Year: 2014
Volume: 96
Issue: 2
Pages: 289 - 298


Google Scholar; zbMATH; DOI (International DOI Foundation); WorldCAT.

CC BY This work is licensed under the Creative Commons Attribution International License (CC BY).